# SDR MASA2019111432136

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 35,481 hours, 29,228 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Door
- Condition: Missing
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 HYD ACCESS PANEL 195AB MISSING
INSTALLED DOOR
